List of citations in Numdam for : On the controllability of the burger equation

ESAIM: Control, Optimisation and Calculus of Variations, Volume 3 (1998), pp. 83-95.

Annales de l'I.H.P. Analyse non linéaire, Volume 31 (2014) no. 3, pp. 501-529.


Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, pp. 219-230.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 14 (2008) no. 1, pp. 105-147.

Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 6, pp. 897-906.

Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2005-2006), Talk no. 9, 18 p.

Journées équations aux dérivées partielles (2005), article no. 5, 22 p.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 8 (2002), pp. 513-554.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 6 (2001), pp. 39-72.